# SDR SWAA2012120710358

- Difficulty date: November 15, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OVAL HOLE LOCATED ON LBL 24.5 BS 667 CENTER WING BOX.  REPAIRED FLOORBEAM UPPER CHORD AT LBL 24.82 BETWEEN STA 656 AND STA 685 WING CENTER SECTION IAW EO AEM-HC57-291/12 R0 AND EA 1-557-7751 REV-
